Join the 'Cardiology' group to help and get support from people like you.
Related terms: Cardiologist
We found 57 questions associated with the 'Cardiology' topic.
Posted 1 May 2014 by • 2 answers
Cardiologist prescribed Atenolol for constant Pcvs. However my heart rate is typically between 30-40 which I was told was caused by PCVS. Just wondering if this is really a safe option and how this could possibly help.
Is it normal to suffer from depression with the diagnosis of aortic aneurism and fear of sudden dea?
Posted 4 days ago by • 1 answer
I was diagnosed three years ago, but the cardiologist seemed to have played down the aortic aneurism and more concerned about the BAV. The aneurism was 4.3 cm, 9/2016 and a echoe scheduled 9/2017.
Posted 3 Mar 2017 by • 0 answers
I've had afib for over two years but lately it has become worse. My cardiologist put me on Metoprolol and suggested that I take 2 baby aspirin per day to prevent clotting. However, I noticed that there was no mention of using baby aspirin in your article on what to use to prevent clotting. If ...
Multiple Sclerosis - I have severe chest pain. Been checked out by a cardiologist. Must be a form of
Posted 23 Jan 2017 by • 2 answers
... the MS hug. Does anyone have any relief for this pain?
Posted 1 Feb 2017 by • 0 answers
I suffer from heart arrhythmia and have just had a period in hospital due to irregular heartbeat. I was taken off bisoprol and prescribed verapamil. Ive since seen a Cardiologist who then proscribed flecainide twice a day. On top of that I already take a statin and citalopram for stress. I feel I ...
Posted 14 Oct 2016 by • 0 answers
... appreciate their saying it reduces mortality rate and hospital admissions but does it have any impact on day to day symptons; breathlessness, fatigue etc?
Posted 17 Sep 2016 by • 0 answers
I have atrial fibrillation. Doctor sent me to A & E. They put m e on Xarelto - 20mg. No side effects. Saw Cardiologist 6 weeks later who added Digoxin 0.125mg and Bisoprolol 1.25mg. Awful side effects within 3 days of taking them - terrible fatigue, disrupted sleep, onset of depression - which ...
My mom is 75 years old she was taking metropropol 50mg once daily about 5 months ago her cardiologi?
Posted 16 Sep 2016 by • 1 answer
her cardiologist told her to take only half once a day I have notice about 2 weeks ago her feet are getting swollen my question is, is the metropropol that she is taking causing the swelling on her legs
Posted 21 Aug 2016 by • 1 answer
Weightlifter/calisthenics/boxing enthusiast here have been given a 25 lb weight limit and have been told at this point and time I can still do calisthenics with no valsalva breathing and to stop short of muscle failure... what guidelines have others received in terms of exercise or if you have ...
Posted 3 Aug 2016 by • 1 answer
He recently seen a cardiologist for panic attacks and flutter in his heart. Why didn't he address the anxiety
Is it okay to take pravastatin 20 mg once a day prescribed by a cardiologist and naproxen sodium 220
Posted 14 Jul 2016 by • 1 answer
... mg for pain of shoulder twice a day? Age 69, female, never been in hospital or had surgery, have osteoporosis and take no medication for that.
Posted 17 Apr 2016 by • 2 answers
I asked my cardiologist if there was an antidote yet and he said yes, don't worry. I have searched all over the web and cannot find anywhere there's an antidote. He was so quick to prescribe this drug and I was reluctant to start it. It makes me wonder if Drs are getting a kickback from ...
Posted 1 Apr 2016 by • 1 answer
My general practitioner prescribed 20 mg Pravastatin daily. A couple of years later a Cardiologist prescribe 20 mg Simvastatin daily and told me to stop the Pravastin, which I did. According to a drug dictionary they are the same drug, just different manufacturer. Friends that are taking other ...
I went into the hospital the end of March with CHF and Pneumonia. I was taking Metformin 100mg 2 per
Posted 19 May 2016 by • 0 answers
... day and glipizide 10 mg twice per day. They changed me to Humilin N pen. Then I went to my Cardiologist and he put me on Jardiance.None of these worked so last week I went to my PC lPN and she put ne on on Tresiba pen 10-12 units daily, it is doing nothing? I am about ready to stop everything ...
Posted 9 May 2016 by • 1 answer
I took inderal for cardiac PVCs for a while (in early 2015) but stopped because of nighttime hallucinations (my cardiologist and I agreed it was best). In later 2015 (October or November, I forget) I was put on it again for migraines and the hallucinations started again after a month give or take, ...